MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY S SYSTEM; TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN

ABBOTT LABORATORIES ALINITY S SYSTEM; TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN
Catalog Number 06P16-01
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information for section h4 device mfg date: manufacturing date range: 12/21/2016-10/16/2023.The investigation is ongoing.A supplemental report will be submitted upon completion.A product correction letter was issued on 19oct2023 to all alinity s system customers, notifying them a precautionary label indicating the presence of dry natural rubber (latex) will be applied to the instrument.Additionally, the precautionary language regarding dry natural rubber (latex) will be added to a future version of the alinity s system operations manual.The product correction letter informs the customer that an abbott representative will schedule a service visit when the instrument label is available for application as well as the necessary actions to follow until the label is applied.H3 other text : the investigation is ongoing.A supplemental report will be submitted upon completion.
 
Event or Problem Description
Abbott has identified the alinity s system contains a latex subcomponent and is not labeled as containing latex.Precautionary labeling is being added to the alinity s system to inform the users of the presence of dry natural rubber (latex).The alinity s system solid waste container rubber band (ln 04u97-01) used to secure the biohazard bag to the solid waste container, and internal hardware parts and/or subassemblies, contain dry natural rubber (latex).Direct contact with these components has the potential to cause allergic reactions.There has been no reported occurrences of the issue to date of adverse impact or harm to the user/operator as a result of this issue.
 
Additional Manufacturer Narrative
This mdr is being submitted to correct a statement previously populated in the h10- additional mfg narrative section of the initial report.The report inadvertently included ¿a supplemental report will be submitted upon completion.¿ this statement is being corrected to ¿no supplemental report is required as investigational findings will be reported under correction/removal report number 1628664-10/31/23-001-c when the information is available.No further information will be provided under this manufacturer report number.
 
Event or Problem Description

Brand Name
ALINITY S SYSTEM
Common Device Name
TEST, EQUIPMENT, AUTOMATED BLOODBORNE PATHOGEN
Manufacturer (Section D)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18111294
Report Number1628664-2023-00011
Device Sequence Number14841946
Product Code MZA
UDI-Device Identifier00380740138479
UDI-Public(01)00380740138479
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06P16-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1628664-10/31/23-001-C
Patient Sequence Number1
Patient SexUnknown